CareLit Fachartikel

Drug induced liver injury. A review

A Pár · Zeitschrift für Gastroenterologie · 2007 · Heft 05

Dokument
1136898
CareLit-ID
Jahr
2007
Publikation
PDF
nein
Metadaten
DOI
ja
zitierfähig

Bibliografische Angaben

Zeitschrift
Zeitschrift für Gastroenterologie
Autor:innen
A Pár
Ausgabe
Heft 05 / 2007
Seiten
–
Erschienen: 2007-05-31 00:00:00
ISSN
0044-2771

Zusammenfassung

A brief overview is devoted to summarize the pathogenesis of drug induced hepatotoxicity, the common adverse drug reactions that involve the liver. The main types of these abnormalities are idiosyncratic – metabolic and immunologic – as well as direct toxic reactions, all of which are determined by genetic and environmental factors. Idiosyncratic reactions are characterized by a variable delay or latency period, ranging from 5–90 days from the initial ingestion of the drug, and are not dose-dependent, but may even be fatal if the drug is continued once the reaction has begun. Other drugs, such as acetaminophen e…

Schlagworte

Acetaminophen Cholestasis Diagnosis Affect Hepatitis Zeitschrift für Gastroenterologie